MathSciNet Relay Station
MathSciNet bibliographic data
MR487480 (58 #7109) 46L10 (17B65)
Miers, C. Robert Lie triple derivations of von Neumann algebras. Proc. Amer. Math. Soc. 71 (1978), no. 1, 57–61.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement